Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 1, 2019, 12:01 PM EST for Clinch County, Echols County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2019, 12:01 PM EST (17:01 UTC)
- Expired
- Mar 1, 2019, 12:30 PM EST
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinch County, GA, Echols County, GA
The radar
The Moody AFB radar (KVAX), 21 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 9:09 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 1, 9:09 AM EST, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 909 AM EST Fri Mar 1 2019 .UPDATE...Rain has ended across the area this morning with another area of convection upstream over the Fl panhandle and sw Ga. This next upper short wave will produce showers and a few thunderstorms over mainly se Ga this afternoon...with the high res models showing convection pushing into the I-10 corridor of ne Fl by late afternoon/early evening. A few strong storms may occur over mainly se Ga if enough surface based instability can develop given the strong speed shear in a fast zonal flow aloft. Warm and humid conditions will persisit with high temperatures reaching the 70s again. && .AVIATION...VFR ceilings expected today. Showers and thunderstorms will be possible after 19Z at SSI. An isolated shower or thunderstorm possible at the Jacksonville area TAF sites by late afternoon and early evening(20z-02z). && .MARINE...Weak high pressure will remain situated over the Florida peninsula. This will maintain light winds and seas today and tonight. Rip Currents: Low risk to continue through the weekend. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 60 75 59 / 60 10 30 10 SSI 68 60 72 59 / 70 40 40 10 JAX 75 61 78 61 / 30 30 40 10 SGJ 74 63 77 61 / 30 20 40 10 GNV 77 61 81 60 / 20 10 30 10 OCF 79 59 82 60 / 10 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Zibura/Cordero/Bricker
In the hours before
Special weather statement, Mar 1, 11:47 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1147 AM EST FRI MAR 1 2019
GAZ162-011700-
Echols GA-
1147 AM EST FRI MAR 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ECHOLS COUNTY UNTIL NOON
EST...
* At 1146 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Statenville, moving east at 35
mph.
* Small hail and winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Statenville and Mayday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3080 8313 3080 8310 3085 8309 3085 8301
3086 8301 3087 8296 3086 8294 3061 8288
3063 8314
TIME...MOT...LOC 1646Z 266DEG 25KT 3076 8312
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:57 PM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 48 min |
| Mar 1, 1:23 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 52 min |
| Mar 1, 1:38 PM EST | Tornado Warning | JAX | Columbia, Hamilton | 22 min |
| Mar 1, 1:56 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia | 34 min |
| Mar 1, 2:04 PM EST | Special Weather Statement | JAX | Gilchrist, Union | 41 min |
| Mar 1, 2:07 PM EST | Special Weather Statement | JAX | Nassau | 38 min |
| Mar 1, 2:09 PM EST | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 51 min |
| Mar 1, 2:33 PM EST | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 57 min |
| Mar 1, 2:38 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 67 min |
| Mar 1, 2:39 PM EST | Special Marine Warning | JAX | 2 hr | |
| Mar 1, 3:17 PM EST | Special Weather Statement | JAX | Duval | 43 min |
| Mar 1, 3:23 PM EST | Special Marine Warning | JAX | 82 min | |
| Mar 1, 3:24 PM EST | Special Weather Statement | JAX | Putnam, Saint Johns | 51 min |
| Mar 1, 4:06 PM EST | Special Weather Statement | JAX | Flagler | 39 min |
| Mar 1, 4:23 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 36 min |
| Mar 1, 4:26 PM EST | Special Marine Warning | JAX | 2 hr | |
| Mar 1, 11:47 AM EST | Special Weather Statement | JAX | Echols | 13 min |
| Mar 1, 12:26 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Mar 1, 1:03 PM EST | Special Weather Statement | JAX | Charlton | 42 min |
| Mar 1, 1:41 PM EST | Special Weather Statement | JAX | Charlton | 49 min |
| Mar 1, 1:45 PM EST | Special Weather Statement | JAX | Camden, Glynn | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.